# SDR HEEA967251

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81832
- Make and model: Bolkms BO105S
- Aircraft serial: S828
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Part number: 6893612
- Condition: Broken
- Location: 2nd & 3rd Stage
- Part time: 2,522 hours
- Component: 6890550
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO OIL LEAK FROM #1 BEARING AREA AND SMOKING.  UPON INSPECTION OF COMPRESSOR PARTS NOTED THE FOLLOWING:  2 EACH BLADES BROKEN OFF .250 AND .365 FROM 2ND-3RD STAGE WHEEL BLADE ROOT AREA.  FRONT SUPPORT EXHIBITS 5 EACH VANES DISLODGED FROM HUB AT BRAZEMENT.  COMPRESSOR EXHIBITS EXCESSIVE F.O.D.
